Panadol Paracetamol Caffeine Pain Relief Tablets 500mg Extra Soluble 24s

Panadol Paracetamol Caffeine Pain Relief Tablets 500mg Extra Soluble 24s

SKU: 5000347063282 Categories: , ,

Description

Details

Brand

Panadol

Features

Unit Type

Tablets

Unit (free text)

Tablts

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

For allergens, see ingredients in bold

Telephone Helpline

0800 783 8881

Email Helpline

customer.relations@gsk.com

Web Address

https://www.panadol.co.uk/

Company Name

GlaxoSmithKline Consumer Healthcare (UK) Trading Limited

Manufacturers Address

GlaxoSmithKline,
Brentford,
TW8 9GS,
U.K.

Preparation and Usage

PLEASE
READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS. HOW TO TAKE.
For oral use: The tablets must be dissolved in water before taking. Adults
(including the elderly) and children aged 16 years and over: Take 2 tablets dissolved
in water every 4 hours as required. Do not take more than 8 tablets in 24
hours. Children aged 12-15 years: Give 1 tablet dissolved in water every 4
hours as required. Do not give more than 4 tablets in 24 hours. Do not take
more frequently than every 4 hours. Do not give to children under 12 years of
age.

Storage

Store below 30°C.

Return To

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Safety Warning

WARNINGS Do not take more than the label tells you to. If you do not get
better talk to your doctor. Talk to a doctor at once if you take too much of
this medicine, even if you feel well. Contains paracetamol. Do not take anything
else containing paracetamol while taking this medicine. Avoid too much caffeine
in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR
Before taking this medicine if you have liver or kidney disease, including
alcoholic liver disease, if you have a severe infection (see section 2 inside
for more information). If your headaches become persistent, see your doctor.
Keep out of the sight and reach of children.

Regulated Product Name

Panadol Extra Advance Soluble Tablets 24s

Company Address

Brentford,
TW8 9GS,
U.K.

Trademark Information

Trade marks are owned by or licensed to the GSK group
of companies. 

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

Panadol Brand

Reviews

There are no reviews yet.

Be the first to review “Panadol Paracetamol Caffeine Pain Relief Tablets 500mg Extra Soluble 24s”

Your email address will not be published. Required fields are marked *